# SDR 2000UALA00526

- Difficulty date: September 1, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 32,627 hours, 9,963 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6075504
- Part serial: 029111843A
- Condition: Failed
- Location: Fuel Boost
- Part time: 32,627 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AFT BOOST PUMP LOW PRESS LIGHT ON, EICAS MESSAGE RIGHT AFT FUEL PUMP DISPLAYED.  *S/D*  REPLACED RIGHT AFT BOOST.
